# SDR BAQA088142

- Difficulty date: July 18, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N911WS
- Make and model: Bolkms BK117A4
- Aircraft serial: 7068
- Aircraft time: 4,818 hours
- Engine: Lyc LTS101*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 430112812
- Part serial: 2AFP775
- Condition: Failed
- Location: Fuel System
- Part time: 373 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT HAD AN INTERNAL SEAL FAILURE.  FUEL PUMP FAILED DURING INITIAL GROUND RUN.  ENGINE HARD TO START, THEN FUEL JUST POURED OVERBOARD WITHOUT MOTORING ENGINE.  REPLACED WITH SERVICEABLE UNIT. 7/22/03
